Translator Disclaimer
2008 Existence and controllability results for non-densely defined impulsive semilinear functional differential equations
Nadjet Abada, Mouffak Benchohra, Hadda Hammouche
Differential Integral Equations 21(5-6): 513-540 (2008).

Abstract

In this paper, we shall establish sufficient conditions for the existence of integral solutions and extremal integral solutions for some non-densely defined impulsive semilinear functional differential equations in separable Banach spaces. We shall rely on a fixed point theorem for the sum of completely continuous and contraction operators. The question of controllability of these equations are also considered.

Citation

Download Citation

Nadjet Abada. Mouffak Benchohra. Hadda Hammouche. "Existence and controllability results for non-densely defined impulsive semilinear functional differential equations." Differential Integral Equations 21 (5-6) 513 - 540, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.34256
MathSciNet: MR2483267

Subjects:
Primary: 34K30
Secondary: 34k35, 34K45, 93B05

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top